# SDR IPXA2025060933591

- Difficulty date: June 4, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53610688288
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, FLOOR AREA, NEAR C15A UNDER PANEL 221FF, STRIP SUPPORT HAS A CRACK DOT 103-25   INSTALED NEW ANGLE STRIP SUPPORT FOR STRUCTURE BELOW PANEL 221FF IAW A300-600 SRM 51-40-21.
